MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR061002A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018 a patient was undergoing treatment of unknown type and anatomical location with a gore® viabahn® endoprosthesis.When deployment was attempted, the proximal end of the stent would not expand.The delivery catheter was then pulled back and the stent came back with it.The delivery catheter then separated from the stent and then the stent deployed.A second stent was needed to bridge to the first one, and the procedure was concluded.
 
Additional Manufacturer Narrative
Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.
 
Additional Manufacturer Narrative
H.6.Results code 2: 213: the engineering evaluation stated the following: the following observations were made: the endoprosthesis was not returned.There was approximately 178 cm of deployment line returned attached to the deployment knob.The deployment line, deployment knob, and delivery catheter were unremarkable.Engineering evaluation conclusion is inconclusive as it relates to the event description.Based on the device examination performed, no manufacturing anomalies were identified.

Brand Name
GORE VIABAHN® ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7947558
Report Number2017233-2018-00601
Device Sequence Number931207
Product Code PFV
UDI-Device Identifier00733132623969
UDI-Public00733132623969
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2021
Device Catalogue NumberVBJR061002A
Device Lot Number18166089
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date11/04/2018
11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1